MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO STABILIZATION SYSTEM; TOWER REDUCER, THREADED

GLOBUS MEDICAL, INC. CREO STABILIZATION SYSTEM; TOWER REDUCER, THREADED
Model Number 6120.2000
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reduction instrument was returned still locked on the implant.The instrument was jammed onto an implant and the threaded knob would not spin when torque was applied by hand.The instrument was able to be unjammed by applying toque with the use of a tower reducer attachment piece and a 1/4" ratcheting t-handle.Once unjammed and the implant was removed from the distal tip, the instrument moved through its normal range of motion without issue.Observation of the device revealed that two of the four male reduction features have been damaged.This damage is consistent with improper seating/alignment of the instrument to the screw head prior to reduction.This would result in the instrument to jam during reduction.The implant shows the similar damage to the reduction features on the screw head.However, an exact cause of the reported issue cannot be determined.
 
Event or Problem Description
It was reported that during reduction, the tower reducer would not release the screw head leading to the pedicle of the spine breaking out from the body laterally.

Brand Name
CREO STABILIZATION SYSTEM
Common Device Name
TOWER REDUCER, THREADED
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301822
MDR Report Key12760270
Report Number3004142400-2021-00209
Device Sequence Number3607785
Product Code LXH
UDI-Device Identifier00889095173352
UDI-Public00889095173352
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
D201515
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6120.2000
Device Lot NumberTIX232AC
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/08/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/07/2021
Initial Report FDA Received Date11/07/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/19/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown